Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tarceva side effects rash

Premium Questions

Dr.    Alexander H. Sheppe MD

Have you ever known anyone on Adderall to have problems with a rash occuring after sun exposure? ... View answer

Answered by : Dr. Alexander H. Sheppe ( Psychiatrist)
Dr.  Ralf Von Seckendorff MD

I have developed a rash from taking to much clonazepam and also starting to decrease my dosage. I ... at night. The rash seems to be going away but then it has flared again. Is this rash a reaction to... View answer

Answered by : Dr. Ralf Von Seckendorff ( General & Family Physician)
Dr. Vaishalee Punj MD

I experienced an allergic reaction to Omnicef last Tuesday. As the rash was leaving, my hands became quite painful. Do you know of this phenomenon? They're both very stiff and painful. ... View answer

Answered by : Dr. Vaishalee Punj ( General & Family Physician)
Dr. Harish Naik MD

I think I have a rash reaction to acetaminophen ... what are my options? YYYY@YYYY I'm off to the emergency room ... thought I'd get some advice before now. Please cancel. ... View answer

Answered by : Dr. Harish Naik ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

I'm having a side effect to Lamactin -I have a rash all over my body. I stopped taking it but can't get in touch with my psychiatrist . what should I do? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)

Public Forum Discussions

Dr.  Jose Ignacio Artero Muñoz MD

Hi I just swithed from verapamil 240er to 80mg three times a day. I have noticed a rash that starts pimply and then turns to dry skin. I have been using desitin baby cream. Is this a side effect? Do I... View answer

Answered by : Dr. Jose Ignacio Artero Muñoz ( General & Family Physician)
Dr.      Honey Arora MD

developed a rash and itchy feet. I put cortisone on the affected area and felt better and went to bed. After one night sleep I still feel that the rash area are itchy. Should I stop taking the medicine or... View answer

Answered by : Dr. Honey Arora ( Dentist)
Dr.       Harry Maheshwari MD

I have been taking omeprazole for a long time becausse of the acid problems in my stomach. Do you think I should be checked for H Pylori; and also, a rash has been going on on my skin for more than ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr.  Shinas Hussain MD

and spironolactane 150g, I have developed a rash in my groin area that looks like psoriasis is this a side affect ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Gerald Lee MD

mg and over the last few weeks i have a pimply rash over my scalp, face, neck, upper back and now ... cause heat rash because its the only rash that looks similar to mine?!?!?! ... View answer

Answered by : Dr. Gerald Lee ( Internal Medicine Specialist)

Mobile Questions and Answers

Dr.    Mohammed Taher Ali MD

Hi Bhavy Following are the side effects with Supradyne: Allergic reactions symptoms like hives, skin rashes, troubled breathing, swelling of the lips, mouth and the tongue, facial swelling stomach ache...

Dr. Phanindra Dulipala MD

Hi, Torleva contain Levetiracetam which is an anticonvulsant, prescribed for partial seizures. It works by reducing the activity in the brain. It can be used alone or with other antiepileptic medications. The adverse...